Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generalized Tsen's theorem and rationally connected Fano fibrations

Title data

Campana, F. ; Peternell, Thomas ; Pukhlikov, A. V.:
Generalized Tsen's theorem and rationally connected Fano fibrations.
In: Sbornik : Mathematics. Vol. 193 (October 2002) Issue 10 . - pp. 1443-1468.
ISSN 1468-4802
DOI: https://doi.org/10.1070/SM2002v193n10ABEH000685

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:32
Last Modified: 19 Nov 2020 11:32
URI: https://eref.uni-bayreuth.de/id/eprint/60035